On random boundary value problems for ordinary differential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 163-169
@article{RSMUP_1986__76__163_0,
     author = {Dawidowicz, Antoni L. and Twardowska, Krystyna},
     title = {On random boundary value problems for ordinary differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {163-169},
     zbl = {0618.60049},
     mrnumber = {881567},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__163_0}
}
Dawidowicz, Antoni L.; Twardowska, Krystyna. On random boundary value problems for ordinary differential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 163-169. http://www.numdam.org/item/RSMUP_1986__76__163_0/

[1] S.N. Chow - A. Lasota, On boundary value problems for ordinary differential equations, J. Diff. Eqs., 14 (1973), pp. 326-337. | MR 330598 | Zbl 0285.34009

[2] A. Granas, The theory of compact vector fields and some of its applications to topology of functional spaces I, Dissertationes Mathematicae, 30 (1962), pp. 60-62. | MR 149253 | Zbl 0111.11001

[3] K. Twardowska, On the existence, uniqueness and continuous dependence of solutions of boundary value problems for differential equations with delayed argument, Zeszyty Naukowe Uniwersytetu Jagiellonskiego, 18 (1977), pp. 143-153. | MR 463617 | Zbl 0348.34057

[4] A.T. Bharucha-Reid, Random Integral Equations, Acad. Press, New York, 1972. | MR 443086 | Zbl 0327.60040

[5] J.L. Strand, Random ordinary equations, J. Diff. Eqs., 7 (1970) pp. 538-553. | MR 256481 | Zbl 0231.34051

[6] M.F. Sainte-Beuve, On the extension of von Neumann-Aumann's theorem, J. Funct. Anal., 17 (1974), pp. 112-129. | MR 374364 | Zbl 0286.28005

[7] A. Nowak, A note on random fixed point theorems, Prace Naukowe Uniwersytetu Śląskiego, Prace Matematyczne, 11 (1981), pp. 33-35. | MR 638584 | Zbl 0504.60069

[8] A. Alexiewicz - W. Orlicz, Some remarks on the existence and uniqueness of solutions of the hyperbolic equation ∂2z/∂x∂y = f(x, y, z, ∂z/∂x, ∂z/∂y), Studia Math., 15 (1956), pp. 201-215. | Zbl 0070.09204